加载中…
This paper studies parameterized stochastic optimization problems in finite discrete time that arise in many applications in operations research and mathematical finance. We prove the existence of solutions and the absence of a duality gap under conditions that relax the boundedness assumption made by Pennanen and Perkki"o in [Stochastic programs without duality gaps, Math. Program., 136(1):91–110,2012]. We apply the result to a utility maximization problem with an unbounded utility.

生成讲解博客的中文版本

生成AI智能校验的中文版本